Duromine and Morning after pill

Discussion in 'Duromine Questions and Answers' started by SamanthaShanglee, Jul 24, 2014.

  1. SamanthaShanglee

    SamanthaShanglee New Member
    Registered

    Joined:
    Jul 24, 2014
    Messages:
    2
    Likes Received:
    0
    Hi,

    I recently started on Duromine (2nd July 2014) and a few days thereafter i used the morning after pill (7th July 2014). My period was due round about the 9th July and i still did not get it. I am over 2 weeks late with my period and i am not sure if duromine affects your periods in any way. Or..is it possible for duromine to have cancelled out the morning after pill.

    Please help, i dont want to buy a HPT only to find out that the duromine might have affected my period.

    Thanks.
     
  2. Audrey3

    Audrey3 Moderator
    Staff Member

    Joined:
    Nov 21, 2013
    Messages:
    235
    Likes Received:
    135
    Hi Samantha. Some ladies do say that the Duromine affected their periods, but one of the side effects of the morning after pill is also menstrual disruptions, so it is impossible to say which one caused it. I would suggest checking with your pharmacy or GP just to be on the safe side. It's no good worrying about something that may not be.
     
  3. Kate

    Kate Administrator
    Staff Member

    Joined:
    Nov 21, 2009
    Messages:
    2,090
    Likes Received:
    848
    True. A common side effect of morning after pill is menstrual disruption. Agree with Audrey.
    As for Duromine. It might be a coinsidence: you should know that female body needs a certain amount of fat so that our reproductive system can function normally. So when you suddenly lose some fat (and you've started a diet and Duromine, meaning your body is changing), menstrual disruption may occur.
    I suggest you to wait for a week or so. Don't worry
     
  4. SamanthaShanglee

    SamanthaShanglee New Member
    Registered

    Joined:
    Jul 24, 2014
    Messages:
    2
    Likes Received:
    0
    Hi Ladies, thanks for the responses. I went to the Dr. as i was feeling a big weird and it was confirmed that i am pregnant. i stopped taking Duromine 3 days before i went to see the Dr. as i thought it was the cause for the weird feelings. So i am off Duromine :( after my pregnancy journey i WILL go back on it. Thanks again.
     
Loading...